Journal of Mathematics of Kyoto University

Synge type theorems for positively curved Finsler manifolds

Chang-Wan Kim

Full-text: Open access

Abstract

We study Synge type theorems for positively curved Finsler manifolds.

Article information

Source
J. Math. Kyoto Univ., Volume 47, Number 4 (2007), 827-836.

Dates
First available in Project Euclid: 19 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250692291

Digital Object Identifier
doi:10.1215/kjm/1250692291

Mathematical Reviews number (MathSciNet)
MR2413067

Zentralblatt MATH identifier
1149.53046

Subjects
Primary: 53C60: Finsler spaces and generalizations (areal metrics) [See also 58B20]

Citation

Kim, Chang-Wan. Synge type theorems for positively curved Finsler manifolds. J. Math. Kyoto Univ. 47 (2007), no. 4, 827--836. doi:10.1215/kjm/1250692291. https://projecteuclid.org/euclid.kjm/1250692291


Export citation